# SDR RAIA00405033

- Difficulty date: May 25, 2004
- Submitted: June 12, 2004
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- Aircraft time: 16,868 hours, 18,469 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 8582
- Part serial: 0466
- Condition: Defective
- Location: Lt Engine Oil
- Part time: 533 hours, 607 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

XNA - LEFT ENGINE OIL PRESSURE WARNING INDICATION WITH OIL PRESSURE AT 50 PSI.  MAINTENANCE DEFERRED LEFT ENGINE OIL PRESSURE WARNING SYSTEM.  SUBSEQUENTLY CLEARED DMI BY REMOVING AND REPLACING OIL PRESSURE SWITCH.
